# SDR REXA2012080501234

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 16,502 hours, 14,015 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3711, TOILET SMOKE CAUTION MESSAGE ON DEPARTURE.  SLIGHT ODOR OF SMOKE IN CABIN.  AIR RETURNED &  EMERGENCY DECLARED.  REMOVED AND REPLACED COALESCER SOCKS IAW AMM 21-51-13.  PERFORMED SMOKED AND FUMES WORK SCOPE.  FOUND SMOKE COMING FROM RIGHT PACK BINDING.    AIRCRAFT IS OK FOR SERVICE.
